# SDR AALA20150116016

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 8,061 hours, 3,165 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Open
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED & EMER NOT DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB A LOUD VIBRATION FELT & HEARD FROM RT FIRST OFFICER`S SIDE WALL.  EXTERNAL POWER DOOR OPEN.  INSPECTED AREA WITH NO DAMAGE NOTED.  SECURED EXTERNAL POWER PANEL IAW AMM 52-49-02.  SYS CHECKED GOOD.
